# SDR SWIA201844397

- Difficulty date: January 31, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 35,772 hours, 30,060 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT, BS 621 BULKHEAD, RBL 9 AT 13 INCHES, RBL 18,27 AND 36 AT 30 INCHES CHAFED.   REMOVED THE CHAFES ON THE REAR PRESSURE BULKHEAD IAW SRM.
